MathSciNet Relay Station
MathSciNet bibliographic data
MR2508454 (2010d:34149) 34K12 (34D05 34K60 92D25 93B52)
Hu, Hongxiao; Teng, Zhidong; Jiang, Haijun Permanence of the nonautonomous competitive systems with infinite delay and feedback controls. Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2420–2433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement